# SDR SWAA2022021031360

- Difficulty date: February 13, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 63,387 hours, 37,854 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT; PNL 142KW IS CORRODED ALONG LWR EDGE ON BOTH SIDES. / REPLACED PNL 142KW WITH NEW PANEL P/N 146A7403-237 AND APPLIED TOPCOAT IAW DWG 146A9403 REV - AND AMM 51-21-99. A TAG WN9494.
